# SDR AALA20101217LHR01

- Difficulty date: December 17, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 51,490 hours, 8,166 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LHR - CREW REPORTED TRAILING EDGE FLAP DISAGREE INDICATION.  EMERGENCY DECLARED LANDED LHR WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ADJUSTED SWITCH M604.  SYSTEM GROUND CHECK NORMAL OPERATION.
